# SDR PIDR07007

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: XAUGL
- Make and model: Boeing 737-300
- Aircraft serial: 22958
- Aircraft time: 59,577 hours, 41,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 757
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CRACK AT BS 757 AT STR 21RT.  DUE TO PROXIMITY TO ADJACENT REPAIRS, REPLACED SKIN PANEL FROM BS 727C +10 TO BS 767 AND STR 20RT TO STR 25RT IAW EA 53-252.
